| Catalog Number |
702754 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "we have had an incident where two screwdrivers/heads have sheared off during use.".
Additional Manufacturer Narrative
Correction: please refer to section d9 the device was not returned.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.However, the product history shows that as a part of further improvement in 2011, to address these breakages, the blade of the screwdriver was shortened in order to increase its strength and consequently reduce the amount of breakages.The reported device was manufactured before the implementation of this change therefore it has the old design.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description